Doctor insights on:
Is it harmful if I stop taking flovent cold turkey if I seemingly don't need it now? I've been taking it twice a day (250/50) for around 3-4 months.
Gradual reduction: I would recommend a reduced dose to 100/50 if you are taking Advair. If you are on flovent, then gradually reducing the dosage is advised. A virtual appt can be made online at healthtap.com/DosanjhMD code: NCYHPZ ...Read more
Why did you stop?: I must assume you have asthma since Flovent was prescribed. Why did you stop? Flovent is intended as a maintenance medication and should not be used for acute worsening. You should supplement your treatment today with albuterol, an immediate-acting bronchodilator. ...Read moreSee 1 more doctor answer
My grandson who is 13 is taking flovent 220 mcg 3 puffs twice a day and advair 150 2 puffs a day. Is this too much?His eosinophils are 1700.
Possibly: But I have certainly used similar doses in adolescent patients whose asthma was difficult to control. If the alternatives are frequent exacerbations requiring prednisone, er visits & school absenteeism this could be the best compromise. A 2nd opinion never hurts. If his parents are concerned they can discuss it with your grandson's doctor & ask for a referral. A competent md always welcomes this. ...Read more
It is possible: If the child is not under good enough control and mucous is still forming from viral illnesses, allergic related triggers also triggering asthma, them the child could still be coughing up phlegm but this is not a bad thing. Cough is good and protects your lungs so they do not collapse and gets the mucous out. Only if breathing difficulty is going on of the cough lasts more than 2 weeks, see md. ...Read moreSee 2 more doctor answers
Asthmatic w sinus infection and wheezing.Taking flovent, prednisone& zyrtec.No antibiotic since i'm allergic to most.Can I take garlic 4 infection.?
Taking prednisone, flovent, and nasonex: too much steroids? This caused depression? Or likely due to singulair? Dr. Prescribe lexapro. Good idea?
A lot of med: It is not the Flovent or Nasonex but the oral Prednisone which is of concern. Prednisone usually makes people feel good but may induce depression in a few. Singulair rarely causes mental issues. It appears that you may have steroid-resistant asthma and i think it is time for you to consult an allergist. A drug reaction is best treated by stopping the drug and not with another drug. ...Read more
Watch out for asthma: You are probably taking these meds for asthma, so stopping them may bring back your asthma symptoms - cough, difficulty breathing, wheezing, etc. If you have good asthma control and wish to decrease your Flovent, you should consult your doctor first. However, it would be unsafe for you not to have your albuterol available in case your symptoms return. You should always have your rescue inhaler! ...Read more
How should I correct accidental flovent hfa 220 overuse? I read not to stop taking it suddenly as it can make asthma symptoms worse?
Was given flovent inhaler 250mg, 1 inhale morn and 1 inhale night for chronic cough 6 months. Been taking for 4 weeks and cough still present. Why?
- Talk to a doctor live online for free
- Can you drink alcohol while taking cephalexin?
- Can you drink alcohol while taking penicillin?
- Pain under right shoulder blade when taking a deep breath
- Ask a doctor a question free online
- Can you drink alcohol while taking clindamycin?
- Should you keep taking active pills if you get your period early
- How long after taking antibiotics can one drink alcohol?
- Begin taking birth control pills during period
- Talk to a pulmonologist online for free